Qualitative Response Models

G. S. Maddala, Alfonso Flores-Lagunes

Research output: Chapter in Book/Report/Conference proceedingChapter

6 Scopus citations
Original languageEnglish (US)
Title of host publicationA Companion to Theoretical Econometrics
Publisherwiley
Pages366-382
Number of pages17
ISBN (Print)9780470996249, 063121254X, 9780631212546
DOIs
StatePublished - Nov 30 2007
Externally publishedYes

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)
  • Business, Management and Accounting(all)

Cite this

Maddala, G. S., & Flores-Lagunes, A. (2007). Qualitative Response Models. In A Companion to Theoretical Econometrics (pp. 366-382). wiley. https://doi.org/10.1002/9780470996249.ch18